# SDR MASA2020072431134

- Difficulty date: July 23, 2020
- Submitted: July 25, 2020
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 41,055 hours, 32,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FIRST CLASS FACING EXIT SIGN INOP. RECONNECTED WIRE BTW ROWS 3-4 CEILING
